# SDR 2002FA0000890

- Difficulty date: July 15, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N350PC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152006
- Engine: Lyc TIO540*
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D04475
- Condition: Leaking
- Location: Heater Fuel
- Part time: 42 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND AIRCRAFT HEATER FUEL PRESSURE REGULATOR LEAKING WHILE SERVICING AIRCRAFT HEATER.  THIS UNIT INSTALLED NEW, MAY 2002, WITH 42 HOURS OF HEATER OPERATION.  THIS UNIT ALSO HAD AD AND SB, COMPLIED WITH AT UNIT INSTALL (NEW TYPE FUEL PRESSURE REGULATOR).
